Excedrin Tension Headache Caplets 100 Caplets
- Quickly relieves tension headaches with pain in the neck and shoulders.
- Excedrin Tension Headache provides fast relief for head, neck, and shoulder pain associated with stress and tension.
- It contains both acetaminophen and caffeine, a trusted formulation for headache relief.
- Temporarily relieves minor aches and pains due to:
- Muscular Aches
- Do not use more than directed
- Adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours
- Acetaminophen 500 mg
- Caffeine 65 mg
- Alcohol warning: if you consume 3 or more alcoholic drinks everyday, askyour doctor whether you should take acetaminophen And aspirin or otherpain relievers/fever reducers. Acetaminophen And aspirin may cause liverdamage And stomach bleeding. Caffeine warning: the recommended dose ofthis product contains as a cup Of coffee. Limit the use Of caffeine-containing medications, foods, or beverages while taking this productbecause too much caffeine may cause nervousness, irritability,sleeplessness, And, occasionally, rapid heart beat.
Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product